Dermatology Community
Rash?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash?

On my upper thigh I have a quarter-sized, oval shaped red, dry, flaky spot. I'm not having any abnormal symptoms so I would just want a clue about what it is.
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hello,
There's a possibility of it being a fungal infection. Other possibility is discoid eczema or contact dermatitis. In discoid eczema there are round or oval red patches of inflamed skin. Regular use of emollients to moisturize the skin, steroid creams to reduce inflammation may be helpful in this condition. If it is a fungal infection topical fungal cream without steroids may help. You should consult a dermatologist before starting any treatment. Do keep me posted.
Best luck and regards!
Blank
563773_tn?1374250139
Hello,
The first possibility for such a rash is dermatitis skin. However do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream or calamine lotion should help. If there is any associated itching then nummular dermatitis or ringworm should be ruled out.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
maatson
Other
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_n_tn
Blank
alex0306